MathSciNet Relay Station
MathSciNet bibliographic data
MR84746 (18,915a) 46.2X
Gonshor, Harry Spectral theory for a class of nonnormal operators. Canad. J. Math. 8 (1956), 449–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement